Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
141 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Kojivit cream for sensitive skin

Premium Questions

Dr. Geetika Paul MD

Hello doctor geethika XXXXXXX As u suggested i stopped using skin lite n started using kojivit cream. Now i can see dark patches on my cheeks n on my forehead. N its almost three weeks im using ... View answer

Answered by : Dr. Geetika Paul ( Dermatologist)
Dr. Veerisetty Shyamkumar MD

hello doctor . I'm Naveen 23 male can u suggest me night cream for glowing skin (include kojic acid , salcylic , hydroquinone ). i use sunscreen day time and ahaglow face wash daily . can i use kojivit... View answer

Answered by : Dr. Veerisetty Shyamkumar ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

Hi is kojivit gel gives me a brighter skin??how should I use it? Please suggest the actual proceedings Thanks ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Geetika Paul MD

Hello dear XXXXXXX how r u?? Doc.i wanna to know after use of 2-3 months kojivit and azelaic cream ... ,more pigmentation on cheeks ,upper and lower chin,.pls doctor creams u recommended to me will be... View answer

Answered by : Dr. Geetika Paul ( Dermatologist)
Dr. Geetika Paul MD

Hi Doc!! Doc f a person hav dark skin,cn he use kojivit gel 4 whitening color,any side affects it? F he/she doesn t hav pigmentation,no dark spots,jst hav normal black skin,cn v use it jst 4 ... View answer

Answered by : Dr. Geetika Paul ( Dermatologist)

Public Forum Discussions

Dr. Sumit Agrawal MD

hi doctor iam roxy and my skin contains several black spots and pimples and my skin type is oily i have consulted to doctor he advised me to go with kojivit cream .....so is it helful for my... View answer

Answered by : Dr. Sumit Agrawal ( Cosmetic & Plastic Surgeon)
Dr.   Ashakiran S MD

hi doc,i am using kojivit for fairness from past 4 days could you please help and let me know is the cream effective enough to make me fair and also how long the effect is. also let me know if there is any ... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)
Dr. Shahid Hassan MD

Hi Initially I had used Tenovate GN for skin lightning , and ended up with lots of pimples on my ...% glycoacid- glycovera . After applying glycovera , I got skin burning patches arounf my face very badly.... View answer

Answered by : Dr. Shahid Hassan ( Dermatologist)
Dr.   Hardik Pitroda MD

i had been suggested by a dermotologist to use melaglow skin cream along with kojivit skin cream to reduce the skin pigmentation..i have a combination skin,,will these... View answer

Answered by : Dr. Hardik Pitroda ( Dermatologist)
Dr.       Harry Maheshwari MD

dermatologist he asked me to use elocoon cream for 3weeks and after tat now he asked me to use kojivit cream. Is ths cream advisable. Nd now I feel bit better nd also I am scade to stop ths... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)

Mobile Questions and Answers

Dr.  Dalia Muraleedharan MD

Hi, apply kojivite cream

Dr. Naimshree Sonkar MD

dear.ur natural colour is natural,do not apply anything on ur face as it may worsen ur skin.i will suggest some home remedy for fair skin that will enhance ur lustre without affecting ur skin...

Dr. Chakravarthy Mazumdar MD

Hello, thanks for your post. The question that you posted can't be answered by a medical doctor in its current form with no good details. Please try and give us duration of the symptoms, what improves and what worsens...